# SDR IPXA2014091784319

- Difficulty date: March 26, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7506
- Part serial: NSN
- Condition: Cracked
- Location: Xors870-1093
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LT WING STRINGER 6 CRACKED AT XORS 885.4, 917.2, 948.95, 980.5, 1042.35 AND 1070.  ACCOMPLISHED TEMPORARY REPAIR IAW VT-SAA EA 011-5710-01-A5317 AND EO MD11-5710-55382-A.
